# SDR 05FDEA00759

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT, JUST AFT FS 63 ON R STRINGER 53 1 AREA OF CORROSION.  REMOVED DISCREPANT SECTION OF STRINGER AND REPLACED PER A310-200 SRM 51-10-14 IN BULK  CARGO COMPARTMENT AFT OF FRAME 63 ON R STRINGER 53.
